EconPapers    
Economics at your fingertips  
 

A Note on the Parabolic Differential and Difference Equations

Allaberen Ashyralyev, Yasar Sozen and Pavel E. Sobolevskii

Abstract and Applied Analysis, 2007, vol. 2007, 1-16

Abstract:

The differential equation u ' ( t ) + A u ( t ) = f ( t ) ( − ∞ < t < ∞ ) in a general Banach space E with the strongly positive operator A is ill-posed in the Banach space C ( E ) = C ( ℠, E ) with norm ‖ ϕ ‖ C ( E ) = sup − ∞ < t < ∞ ‖ ϕ ( t ) ‖ E . In the present paper, the well-posedness of this equation in the Hölder space C α ( E ) = C α ( ℠, E ) with norm ‖ ϕ ‖ C α ( E ) = sup − ∞ < t < ∞ ‖ ϕ ( t ) ‖ E + sup − ∞ < t < t + s < ∞ (‖ ϕ ( t + s ) − ϕ ( t ) ‖ E / s α ), 0 < α < 1 , is established. The almost coercivity inequality for solutions of the Rothe difference scheme in C ( ℠τ , E ) spaces is proved. The well-posedness of this difference scheme in C α ( ℠τ , E ) spaces is obtained.

Date: 2007
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2007/061659.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2007/061659.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:061659

DOI: 10.1155/2007/61659

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:061659